Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1352
Title: Multivariable Optimal Control of a Heat Exchanger Network with Bypasses
Authors: DELATORE, F.
CRUZ, J. J.
LEONARDI, F.
NOVAZZI, L. F.
Issue Date: 2016
Journal: Brazilian Journal of Chemical Engineering (Impresso)
ISSN: 0104-6632
Citation: DELATORE, F.; CRUZ, J. J.; LEONARDI, F.; NOVAZZI, L. F.. Multivariable Optimal Control of a Heat Exchanger Network with Bypasses. Brazilian Journal of Chemical Engineering (Impresso), v. 33, p. 133-143, 2016.
Access Type: Acesso Restrito
DOI: 10.1590/0104-6632.20160331s00002780
URI: https://repositorio.fei.edu.br/handle/FEI/1352
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.